# SDR VNAA0809010

- Difficulty date: September 30, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 10,590 hours, 10,955 cycles
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW ELECTED TO RETURN TO DEPARTURE WITH A SUSPTECTED GROUND POWER DOOR OPEN. ACFT LANDED WITHOUT INCIDENT. MAINT REMOVED AND REPLACED THE AFT LATCH SPRING ON THE GROUND POWER DOOR. NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE. (K)
